SOME FUNDAMENTAL SET-THEORETICAL SOLUTIONS OF YANG-BAXTER EQUATION VIA BASIC ALGEBRAS


Öner T. , Şentürk İ. , Kalkan T.

ADVANCES AND APPLICATIONS IN MATHEMATICAL SCIENCES, vol.18, pp.395-411, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 18
  • Publication Date: 2019
  • Title of Journal : ADVANCES AND APPLICATIONS IN MATHEMATICAL SCIENCES
  • Page Numbers: pp.395-411

Abstract

In this study, we give some fundamental set-theoretical solutions of Yang-Baxter equation by using basic algebras. And also, we examine necessary and sufficient conditions for validity of these solutions in other algebraic structures like as MV-algebras, Boolean algebras, etc.